mental-health-icon
Sleeplessness
About 2 years back I was constantly losing sleep in the night, and was irritable throughout the day. I visited a Psychiatrist and he prescribed me Feliz-s (escitalopram oxalate) 20 mg. Later he decreased the dosage to 10 mg. Every time I visited him, he asked me to continue these tablets. How do I get out of this pls.
44 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sugandha Gupta
Psychiatrist 11 yrs exp Delhi
Your treatment with escitalopram, must have been started for depressive or anxiety condition. Sleeplessness and irritably could have been markers of the same. Regarding discontinuing medications, my string advice would be to not do it by yourselves. The decision to stop a medication by a psychiatrist needs to be based on a host of factors eg. age, severity if prior episode, presence of death wishes in episode, suicidal behaviors, family history, degree of recovery in the symptom profile etc. Discuss on detail with your psychiatrist regarding the duration for which you need to take medication. Your enhanced understanding about your psychiatric history and treatment will go a long way in helping you for better management of your health in the future. Hope this helps you..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.